# SDR SWAA990619

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104781
- Condition: Weak
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT OUTSIDE OVERWING EMERGENCY LIGHT WEAK. REMOVED AND REPLACED POWER SUPPLY PER MM.
